RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 266–279 (Mi tmf3665)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotically exact solutions for systems with singular potentials

I. V. Simenog


Abstract: It is shown that for quantum-mechanicaI systems with singular attractive potentials the Hartree approximation is realized exactly in the asymptotic limit of a large number $N$ of particles. The one-particle Hartree solutions are also asymptotically exact for systems with a bounded monotonic interaction potential.

Full text: PDF file (1718 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 511–520

Received: 11.02.1972

Citation: I. V. Simenog, “Asymptotically exact solutions for systems with singular potentials”, TMF, 15:2 (1973), 266–279; Theoret. and Math. Phys., 15:2 (1973), 511–520

Citation in format AMSBIB
\Bibitem{Sim73}
\by I.~V.~Simenog
\paper Asymptotically exact solutions for systems with singular potentials
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 266--279
\mathnet{http://mi.mathnet.ru/tmf3665}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 511--520
\crossref{https://doi.org/10.1007/BF01028226}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3665
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Simenog, “Asymptotically exact solutions for Fermi systems”, Theoret. and Math. Phys., 20:2 (1974), 791–801  mathnet  crossref  mathscinet
    2. V. I. Yukalov, “Remarks on quasiaverages”, Theoret. and Math. Phys., 26:3 (1976), 274–281  mathnet  crossref  mathscinet
    3. I. V. Simenog, “Asymptotic solution of stationary nonlinear Hartree equation”, Theoret. and Math. Phys., 30:3 (1977), 263–268  mathnet  crossref  mathscinet
  • Number of views:
    This page:106
    Full text:50
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019